The effect of commercial policy on international migration flows: The case of the United States and Mexico
John K. Hill and
Jose Mendez ()
Journal of International Economics, 1984, vol. 17, issue 1-2, 41-53
Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(84)90004-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:17:y:1984:i:1-2:p:41-53
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().